# SDR SWIA200617457

- Difficulty date: December 23, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 7,539 hours, 4,766 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE LAV WARNING MESSAGE AFTER TAKEOFF WITH SMELL OF SMOKE THROUGHOUT CABIN.  RETURNED TO TUS.  RAN PACKS WITH BOTH APU AND ENGINE BLEED AIR PER MM 71-00-00, 21-00-00 AND THE SMOKE ODOR DISSIPATED.  UNABLE TO DUPLICATE DISCREPANCY.
